Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 28, 2014, 2:55 AM EDT for Catoosa County, Whitfield County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2014, 2:55 AM EDT (06:55 UTC)
- Expired
- Jul 28, 2014, 3:30 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1018 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
720
WWUS82 KFFC 280655
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 AM EDT MON JUL 28 2014
GAZ001>004-280730-
255 AM EDT MON JUL 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 330 AM EDT...
AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING SOUTHEAST AT 25
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD...WALKER...CATOOSA AND DADE
COUNTIES...INCLUDING AREAS AROUND LOOKOUT MOUNTAIN...HOOKER...
MORGANVILLE...WILDWOOD...CHATTANOOGA VALLEY...LAKEVIEW...FAIRVIEW...
FORT OGLETHORPE...CHICKAMAUGA...BOYNTON...INDIAN SPRINGS...BLUE
SPRING...ROCK SPRING...NOBLE AND BEAUMONT. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3481 8487 3462 8504 3462 8506 3492 8550
3499 8544 3499 8523
TIME...MOT...LOC 0655Z 306DEG 22KT 3494 8535
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 1:33 AM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 28, 1:33 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 AM EDT MON JUL 28 2014
.UPDATE...
/ISSUED AT 950 PM EDT SUN JUL 27 2014/
REALLY HAVE NOT MADE TOO MANY SIGNIFICANT CHANGES TO THE SHORT TERM
FORECAST GRIDS THIS EVENING. A FEW ADJUSTMENTS FOR TIMING OF
CONVECTION DROPPING SOUTH INTO NORTHERN TN RIGHT NOW AS THE ACTIVITY
THAT HAS BEEN MOVING ACROSS THE APPALACHIANS FROM EASTERN TN INTO
WESTERN NC SHOULD REMAIN EAST OF THE FORECAST AREA. ALL INDICATION
ARE THAT THE CONVECTION WILL BE WEAKENING AS IT APPROACHES NORTH GA
SOMETIME IN THE 02-04AM TIME FRAME...BUT ENOUGH INSTABILITY REMAINS
FOR AT LEAST SCATTERED THUNDER. WILL NEED TO MONITOR TRENDS CLOSELY
THROUGH THE EVENING FOR ANY SEVERE THREAT HOLDING ON INTO THE STATE.
THE REMAINDER OF THE FORECAST LOOKS GOOD RIGHT NOW SO NO OTHER
CHANGES MADE.
20
&&
.PREV DISCUSSION... /ISSUED 740 PM EDT SUN JUL 27 2014/
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
HIGH PRESSURE WILL CONTINUE ACROSS THE NORTH CENTRAL GULF OF MEXICO
THIS EVENING. A COLD FRONT CURRENTLY STRETCHES FROM THE CENTRAL
GREAT LAKES BACK THROUGH THE CENTRAL PLAINS STATES. THE FRONT WILL
DROP SOUTH OVERNIGHT AND BEGIN APPROACHING THE CWFA BY SUNRISE
MONDAY.
MODELS HAVE BEEN CONSISTENT WITH PRODUCING CONVECTION ALONG THE
TN/GA BORDER OVERNIGHT. THIS SEEMS REASONABLE...AS ANY LEFT OVER
CONVECTION FROM LATE THIS AFTERNOON/EVENING IS PROGGED TO DROP SOUTH
ACROSS TN. LATEST RUNS OF THE HRRR HAVE THE SHOWERS AND
THUNDERSTORMS MOVING INTO NORTHERN GA BETWEEN 06Z AND 08Z. THE
STORMS SHOULD WEAKEN AS THEY GET AWAY FROM THE BEST MID LEVEL
FORCING AND DYNAMICS.
ADDITIONAL STORMS ARE EXPECTED TO DEVELOP BY THE EARLY AFTERNOON
ALONG THE FRONT AND/OR ANY LEFTOVER OUTFLOW BOUNDARY FROM THE EARLY
MORNING CONVECTION. IF THE EARLY MORNING CONVECTION PRODUCES ENOUGH
BLOW OFF TO LIMIT HEATING ACROSS THE SOUTHERN HALF OF THE
CWFA...THUNDERSTORM SEVERITY AND COVERAGE WILL BE LIMITED.
HOWEVER...IF GOOD HEATING IS REALIZED...THE POTENTIAL FOR SEVERE
THUNDERSTORMS WILL BE HIGHER. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL HAVE THE POTENTIAL TO PRODUCING DAMAGING WIND GUSTS AND LARGE
HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.
MODELS HAVE ALSO BEEN CONSISTENT WITH MOVING THE DRY AIR IN BEHIND
THE FRONT RATHER QUICKLY. SO...RAPID CLEARING WILL BE POSSIBLE
ACROSS THE NORTHERN CWFA BY MID AFTERNOON. ONLY SOME LINGERING
ACTIVITY IS EXPECTED ACROSS THE FAR SOUTH DURING THE EARLY
EVENING...WITH THE OVERNIGHT HOURS EXPECTED DRY.
NLISTEMAA
LONG TERM /TUESDAY THROUGH SUNDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE.
WITH THE MUCH COOLER AIRMASS BEHIND THE NEXT COLD FRONT...SOME LOW
TEMPERATURE RECORDS WITH BE THREATENED WEDNESDAY MORNING AND
POSSIBLY AT CSG THURSDAY MORNING. TUESDAY MORNING LOWS WITH BE
WITHIN 3-5 DEGREES OF THE RECORD LOWS FOR THAT DAY. LEANED HARD ON
WPC HIGH/LOW TEMPERATURES AND POPS FOR WEDNESDAY AND BEYOND.
BDL
PREVIOUS DISCUSSION...
THE FRONTAL BOUNDARY THAT AFFECTS THE STATE MONDAY WILL BE SOUTH OF
THE CWA BY 12Z TUE. THIS FRONTAL PASSAGE USHERS IN A AN UPPER LEVEL
DEEP LONG WAVE TROUGH WHICH REMAINS POSITIONED OVER THE AREA THROUGH
MUCH OF NEXT WEEK...KEEPING LOWER DEW POINTS AND COOLER TEMPERATURES
IN PLACE AT LEAST THROUGH WED/THU. MOISTURE BEGINS TO INCREASE AGAIN
BY THE END OF THE WORK WEEK ACROSS SOUTHERN PORTION OF OUR CWA. WILL
KEEP DIURNALLY DRIVEN SLIGHT TO LOW CHANCE POPS IN ACROSS THE AREA
DAYS 6 AND 7. BEGINNING TUESDAY...SHOULD SEE BELOW AVERAGE
TEMPERATURES WITH HIGHS IN THE UPPER 70S NORTH AND LOW 80S
ELSEWHERE...AND LOWS IN THE 60S. TEMPS WILL REBOUND BY THU/FRI WITH
NEAR NORMAL READINGS BY THEN.
01
CLIMATE...
RECORDS FOR 07-29
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1952 69 1984 76 1993 60 1911
1981
KATL 103 1952 73 1984 77 1993 63 1977
1926 1986
1896
KCSG 101 1952 74 1984 78 2010 65 1994
KMCN 104 1986 74 1984 78 1986 63 1897
1952
RECORDS FOR 07-30
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 102 1999 69 1984 76 2010 60 1925
1915
KATL 98 1986 68 1984 78 1896 61 1936
1980
KCSG 102 2010 76 1984 79 2010 65 1957
1986
KMCN 103 1986 74 1984 76 2010 62 1920
2008
1958
RECORDS FOR 07-31
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1999 71 1916 76 1931 59 1936
KATL 99 1999 62 1936 78 1915 59 1936
1986 1896
1980
KCSG 104 1986 74 1997 78 2011 66 1997
1981 2010
KMCN 105 1986 68 1936 77 1931 61 1936
&&
AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THIS FORECAST PERIOD
OUTSIDE OF CONVECTION. SCATTERED MVFR CIGS AND VSBY ARE POSSIBLE
BETWEEN 09Z AND 16Z TODAY AROUND THE ATLANTA TAF SITES AS CONVECTION
AHEAD OF A COLD FRONT MOVES DOWN FROM THE NORTH. WILL SHOW
PREVAILING LOW VFR CIGS WITH A TEMPO 11-15Z -TSRA AND MVFR CIGS WITH
THE CONVECTION. THE COLD FRONT PUSHES ACROSS ATLANTA TAF SITES
BETWEEN 15-18Z TODAY... WITH WINDS SHIFTING NW AND GRADUAL CLEARING
THROUGH THE AFTERNOON. WINDS WILL REMAIN WSW AROUND 10KTS AHEAD OF
THE FRONT... THEN SHIFT NW AND INCREASE TO AROUND 12KTS WITH HIGHER
GUSTS BEHIND THE FRONT. NW WINDS DIMINISH BELOW 10KTS BY 01-03Z
TONIGHT.
//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONCERNING TIMING OF CONVECTION...HIGH FOR ALL OTHER
ELEMENTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 76 91 65 86 / 20 30 10 0
ATLANTA 77 88 66 84 / 30 30 10 0
BLAIRSVILLE 68 79 58 78 / 40 30 10 10
CARTERSVILLE 74 87 63 84 / 30 30 5 0
COLUMBUS 77 92 68 88 / 20 60 20 0
GAINESVILLE 74 87 64 83 / 30 30 10 0
MACON 77 94 68 89 / 10 60 20 0
ROME 74 87 63 84 / 30 30 5 0
PEACHTREE CITY 75 89 63 85 / 20 40 10 0
VIDALIA 78 95 72 91 / 10 60 60 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...20/39
LONG TERM....17
AVIATION...39Hazardous weather outlook, Jul 27, 11:25 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 PM EDT SUN JUL 27 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS POSSIBLE AFTER MIDNIGHT ACROSS NORTH GEORGIA. .DISCUSSION... A LINE OF INTENSE THUNDERSTORMS OVER CENTRAL TENNESSEE WILL MOVE SOUTHEAST. THESE STORMS CROSS INTO GEORGIA AROUND 3 AM AND INTO THE ATLANTA AND ATHENS AREA TOWARD SUNRISE MONDAY MORNING. AS THE STORMS MOVE INTO GEORGIA...WEAKENING IS EXPECTED AS THE ATMOSPHERE OVER NORTH GEORGIA IS MORE STABLE THAN IT IS OVER TENNESSEE. HOWEVER AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT OF THE QUESTION NORTH OF A LINE FROM ROME TO GAINESVILLE. THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AS THE NEXT COLD FRONT IMPACTS THE AREA. MONDAY THROUGH EARLY TUESDAY LOOKS TO HAVE THE HIGHER CHANCES FOR STRONG AND POSSIBLY SEVERE STORMS. BEHIND THE FRONT DRY CONDITIONS ARE EXPECTED TUESDAY AND WEDNESDAY WITH THUNDERSTORMS MOVING BACK IN THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 28, 1:59 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 159 AM EDT MON JUL 28 2014 GAZ006-008-009-280645- 159 AM EDT MON JUL 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN UNION... TOWNS AND FANNIN COUNTIES UNTIL 245 AM EDT... AT 154 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHWEST OF LOVING...MOVING SOUTHEAST AT 30 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS UNION...TOWNS AND FANNIN COUNTIES... INCLUDING AREAS AROUND LOVING...HEMP...HURST...NOTTELY DAM...IVY LOG...JONES CREEK...YOUNG HARRIS...ALEXANDERS MILL...OWLTOWN... BLAIRSVILLE...TRACK ROCK AND GUMLOG. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3499 8385 3495 8377 3468 8402 3499 8436 TIME...MOT...LOC 0559Z 304DEG 25KT 3509 8429
Special weather statement, Jul 28, 2:31 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 AM EDT MON JUL 28 2014
GAZ001>004-280700-
231 AM EDT MON JUL 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 300 AM EDT...
AT 226 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING SOUTHEAST AT 30
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD...WALKER...CATOOSA AND DADE
COUNTIES...INCLUDING AREAS AROUND HOOKER...MORGANVILLE...WILDWOOD...
LOOKOUT MOUNTAIN...CHATTANOOGA VALLEY...FAIRVIEW...FORT OGLETHORPE...
LAKEVIEW...CHICKAMAUGA...BLUE SPRING...INDIAN SPRINGS...GRAYSVILLE...
ROCK SPRING...BOYNTON AND SALEM. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3499 8497 3493 8484 3488 8483 3464 8522
3498 8554 3499 8553
TIME...MOT...LOC 0631Z 304DEG 26KT 3502 8535Special weather statement, Jul 28, 2:39 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 AM EDT MON JUL 28 2014
GAZ008-009-015-016-280730-
239 AM EDT MON JUL 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WHITE...
UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 330 AM EDT...
AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BLAIRSVILLE...MOVING SOUTHEAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE...UNION...TOWNS AND LUMPKIN
COUNTIES...INCLUDING AREAS AROUND BLAIRSVILLE...GUMLOG...OWLTOWN...
TRACK ROCK...BLOOD MOUNTAIN SHELTER...BRASSTOWN BALD...VOGEL STATE
PARK...LOW GAP SHELTER...WHITLEY GAP SHELTER...BLUE MOUNTAIN
SHELTER...ANNA RUBY FALLS...QUALATCHEE LAKE...SMITHGALL WOODS
CONSERVATION AREA...UNICOI STATE PARK AND ROBERTSTOWN. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3481 8366 3480 8367 3477 8363 3475 8362
3468 8363 3466 8365 3463 8364 3456 8371
3486 8410 3499 8396 3499 8395
TIME...MOT...LOC 0639Z 310DEG 28KT 3487 8394Special weather statement, Jul 28, 2:55 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 AM EDT MON JUL 28 2014
GAZ001>004-280730-
255 AM EDT MON JUL 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
WHITFIELD...WALKER...CATOOSA AND DADE COUNTIES UNTIL 330 AM EDT...
AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOOKOUT MOUNTAIN...MOVING SOUTHEAST AT 25
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD...WALKER...CATOOSA AND DADE
COUNTIES...INCLUDING AREAS AROUND LOOKOUT MOUNTAIN...HOOKER...
MORGANVILLE...WILDWOOD...CHATTANOOGA VALLEY...LAKEVIEW...FAIRVIEW...
FORT OGLETHORPE...CHICKAMAUGA...BOYNTON...INDIAN SPRINGS...BLUE
SPRING...ROCK SPRING...NOBLE AND BEAUMONT. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3481 8487 3462 8504 3462 8506 3492 8550
3499 8544 3499 8523
TIME...MOT...LOC 0655Z 306DEG 22KT 3494 8535The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 1:59 AM EDT | Special Weather Statement | FFC | Union | 46 min |
| Jul 28, 2:31 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 29 min |
| Jul 28, 2:39 AM EDT | Special Weather Statement | FFC | Union, White | 51 min |
| Jul 28, 3:40 AM EDT | Special Weather Statement | FFC | Walker, Whitfield | 50 min |
| Jul 28, 3:04 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 26 min |
| Jul 28, 3:06 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 24 min |
| Jul 28, 3:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jul 28, 3:28 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 28, 3:44 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jul 28, 3:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jul 28, 4:02 PM EDT | Special Weather Statement | FFC | Sumter | 43 min |
| Jul 28, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 27 min |
| Jul 28, 4:29 PM EDT | Special Weather Statement | FFC | Laurens | 31 min |
| Jul 28, 4:40 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 28, 4:42 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jul 28, 4:44 PM EDT | Special Weather Statement | FFC | Sumter | 31 min |
| Jul 28, 5:15 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 45 min |
| Jul 28, 5:22 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 28, 7:21 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 24 min |
| Jul 28, 7:53 PM EDT | Special Weather Statement | FFC | Emanuel | 37 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.